Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Factors from trees


Authors: Jacqui Ramagge and Guyan Robertson
Journal: Proc. Amer. Math. Soc. 125 (1997), 2051-2055
MSC (1991): Primary 46L10
MathSciNet review: 1377004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct factors of type $\mathrm {III}_{1/n}$ for $n\in {\Bbb N}, n\geq 2$, from group actions on homogeneous trees and their boundaries. Our result is a discrete analogue of a result of R.J Spatzier, where the hyperfinite factor of type $\mathrm {III}_{1}$ is constructed from a group action on the boundary of the universal cover of a manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L10

Retrieve articles in all journals with MSC (1991): 46L10


Additional Information

Jacqui Ramagge
Affiliation: Department of Mathematics, University of Newcastle, Callaghan, New South Wales 2308, Australia
Email: jacqui@maths.newcastle.edu.au

Guyan Robertson
Affiliation: Department of Mathematics, University of Newcastle, Callaghan, New South Wales 2308, Australia
Email: guyan@maths.newcastle.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03818-5
PII: S 0002-9939(97)03818-5
Received by editor(s): January 26, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society